# SDR DALA2015022201540

- Difficulty date: February 2, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N971DL
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 62,201 hours, 45,832 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FS 1437 BULKHEAD WEB WAS SPLICED FROM L1R-L4R TO REMOVE A CRACK.  CRACK ON FRAME WAS REPAIRED IAW ER/A 532506-14, REV ORIGINAL.
